Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 147, NWS Amarillo, TX

June 12, 2012Deaf Smith County, Oldham County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 12, 2012, 10:08 PM CDT for Deaf Smith County, Oldham County, Texas. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 10:08 PM CDT (03:08 UTC)
Expired
Jun 12, 2012, 11:15 PM CDT
In force
67 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Deaf Smith County, TX, Oldham County, TX

The radar

The Cannon AFB radar (KFDX), 101 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 10:32 PM CDTHAIL 11 Wsw Adrian, TXHAIL RANGING IN DIAMETER FROM PEA TO QUARTER SIZE HAS ACCUMULATED INTO DRIFTS 3 TO 4 INCHES DEEP
Jun 12, 10:36 PM CDTHAIL 12 E Adrian, TXHAIL HAS ACCUMULATED TO 3 TO 4 INCHES DEEP. LARGEST STONES WERE QUARTER SIZE. TWO SEMI TRUCKS IN THE DITCH OFF OF INTERSTATE 40. TIME OF HAIL OCCURRENCE ESTIMATED FROM RADAR DATA.
Jun 12, 10:39 PM CDTTSTM WND GST 60Adrian, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 9:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1812 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WUUS54 KAMA 130308
SVRAMA
TXC117-359-130415-
/O.NEW.KAMA.SV.W.0147.120613T0308Z-120613T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1008 PM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHWESTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 1115 PM CDT

* AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 15 MILES NORTHWEST OF ADRIAN...OR ABOUT 18 MILES SOUTHEAST
  OF NARA VISA...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ADRIAN...
  SIMMS...
  VEGA...
  GLENRIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3542 10305 3559 10285 3533 10223 3484 10272
      3514 10303 3528 10305
TIME...MOT...LOC 0309Z 321DEG 24KT 3541 10283

$$

JOHNSON
4 follow-up statements
298 
WWUS54 KAMA 130322
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1022 PM CDT TUE JUN 12 2012

TXC117-359-130415-
/O.CON.KAMA.SV.W.0147.000000T0000Z-120613T0415Z/
DEAF SMITH TX-OLDHAM TX-
1022 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN OLDHAM AND WESTERN DEAF SMITH COUNTIES...

AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES NORTHWEST OF ADRIAN...OR 22 MILES WEST OF VEGA...
MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIMMS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VEGA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3531 10305 3541 10298 3555 10277 3533 10223
      3484 10272 3514 10303
TIME...MOT...LOC 0322Z 321DEG 24KT 3534 10276

$$

KJS
303 
WWUS54 KAMA 130331
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1031 PM CDT TUE JUN 12 2012

TXC117-359-130415-
/O.CON.KAMA.SV.W.0147.000000T0000Z-120613T0415Z/
DEAF SMITH TX-OLDHAM TX-
1031 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHERN OLDHAM AND WESTERN DEAF SMITH COUNTIES...

AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ADRIAN...OR 18 MILES WEST OF VEGA...MOVING SOUTHEAST AT
30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIMMS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VEGA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3527 10295 3540 10284 3551 10271 3533 10223
      3484 10272 3514 10303
TIME...MOT...LOC 0331Z 321DEG 24KT 3529 10271

$$

KJS
168 
WWUS54 KAMA 130340
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT TUE JUN 12 2012

TXC117-359-130415-
/O.CON.KAMA.SV.W.0147.000000T0000Z-120613T0415Z/
DEAF SMITH TX-OLDHAM TX-
1040 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHERN OLDHAM AND WESTERN DEAF SMITH COUNTIES...

AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ADRIAN...OR 15 MILES WEST OF VEGA...MOVING SOUTHEAST AT
30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIMMS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VEGA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3512 10298 3526 10287 3539 10276 3548 10263
      3533 10223 3484 10272
TIME...MOT...LOC 0340Z 321DEG 24KT 3524 10266

$$

KJS
660 
WWUS54 KAMA 130358
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1058 PM CDT TUE JUN 12 2012

TXC117-359-130415-
/O.CON.KAMA.SV.W.0147.000000T0000Z-120613T0415Z/
DEAF SMITH TX-OLDHAM TX-
1058 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTH CENTRAL OLDHAM AND WESTERN DEAF SMITH COUNTIES...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF VEGA...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF SOUTH CENTRAL OLDHAM AND WESTERN DEAF SMITH COUNTIES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3509 10295 3519 10279 3534 10263 3544 10253
      3533 10223 3484 10272
TIME...MOT...LOC 0358Z 318DEG 24KT 3514 10250

$$

KJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:44 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 12, 6:44 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT TUE JUN 12 2012

.AVIATION...
AN UPPER TROUGH OVER THE SOUTHERN ROCKIES WILL MOVE EAST ACROSS THE
PANHANDLES TONIGHT. A COMPLEX OF THUNDERSTORMS OVER SOUTHWEST KANSAS
INTO NORTHEAST NEW MEXICO WILL MOVE EAST ACROSS THE NORTHERN
PANHANDLES THIS EVENING. THIS COMPLEX OF STORMS WILL LIKELY AFFECT
THE DALHART AND GUYMON TAF SITES PRIOR TO 08Z...WHILE ADDITIONAL
CONVECTION IN EASTERN NEW MEXICO MAY AFFECT THE AMARILLO TAF SITE
BETWEEN 03Z AND 09Z WEDNESDAY. VFR CONDITIONS ARE EXPECTED EXCEPT
MVFR IN AND NEAR THE THUNDERSTORMS TONIGHT. SOUTHEAST AND SOUTHERLY
WINDS 10 TO 20 KNOTS WITH SOME HIGHER GUSTS EARLY THIS EVENING...AND
AFTER 15Z WEDNESDAY.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 302 PM CDT TUE JUN 12 2012/

DISCUSSION...
INSTABILITY AND MOISTURE CONTINUE TO INCREASE ACROSS THE PANHANDLES
THIS AFTERNOON. AN UPPER LEVEL SHORT WAVE TROUGH OVER NORTH CENTRAL
NEW MEXICO WILL MOVE EAST OVERNIGHT ACROSS THE PANHANDLES. THIS
SHORT WAVE TROUGH WILL COMBINE WITH THE MOISTURE AND INSTABILITY TO
BRING A FAIRLY GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO THE
AREA. THE STORMS MAY FORM INTO A LINE AND MOVE SOUTHEAST ACROSS THE
PANHANDLES THIS EVENING WHICH COULD LEAD TO SOME SEVERE WIND GUSTS.
LARGE HAIL WOULD ALSO NOT BE OUT OF THE QUESTION.

THE UNSTABLE ATMOSPHERE REMAINS ACROSS THE PANHANDLES ON WEDNESDAY...
SO EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. SOME OF THESE
STORMS MAY BECOME SEVERE AGAIN...BUT THEY DO NOT LOOK LIKE THEY WILL
BE AS ORGANIZED AS THE WINDS ALOFT ARE EXPECTED TO BE WEAKER.

AN UPPER LEVEL RIDGE IN THE UPPER ATMOSPHERE WILL BUILD FROM
SOUTHWEST TEXAS INTO THE MISSISSIPPI RIVER VALLEY BY FRIDAY. THIS
RIDGE WILL THEN INCH EVER SO SLOWLY TO THE EAST THROUGH THE
WEEKEND. MEANWHILE AN UPPER LEVEL TROUGH WILL BE FOUND TO OUR WEST.
SUBTROPICAL MOISTURE WILL BE BROUGHT NORTHEAST ACROSS OUR AREA
SATURDAY AND SUNDAY IN BETWEEN THESE TWO FEATURES. THE ADDED
MOISTURE ALONG WITH AN UNSTABLE ATMOSPHERE SHOULD BRING ANOTHER
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION.

AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE SOUTHEAST FROM THE
PACIFIC NORTHWEST AND INTO NORTHERN PLAINS BY MONDAY...SHUNTING THE
SUBTROPICAL MOISTURE TO OUR EAST...SO HAVE LEFT THE END OF THE
FORECAST DRY FOR NOW.

FIRE WEATHER...
FIRE WEATHER CONCERNS WILL BE LOW OVER THE NEXT COUPLE OF DAYS AS
RAIN CHANCES CONTINUE.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/08
Hazardous weather outlook, Jun 12, 10:07 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1007 PM CDT TUE JUN 12 2012

OKZ001>003-TXZ001>020-131100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1007 PM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE SOUTHERN
COUNTIES IN THE TEXAS PANHANDLE UNTIL 4 AM. THUNDERSTORMS ARE
POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH
TONIGHT. SOME OF THE STORMS MAY BE SEVERE...ESPECIALLY ACROSS THE
SOUTHERN HALF OF THE TEXAS PANHANDLE...WITH LARGE HAIL AND DAMAGING
WINDS BEING THE PRIMARY HAZARDS. IN ADDITION HEAVY RAINFALL WILL BE
POSSIBLE WITH THE STORMS WHICH MAY CAUSE LOCALIZED FLOODING OR FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES WEDNESDAY THROUGH SUNDAY. WHILE ORGANIZED SEVERE WEATHER
IS NOT ANTICIPATED AT THIS TIME...A FEW STORMS MAY BECOME STRONG TO
SEVERE WHERE LARGE HAIL AND STRONG WINDS WILL BE THE PRIMARY
HAZARDS. IN ADDITION...HEAVY RAIN DURING THIS PERIOD MAY ALSO CAUSE
LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH TONIGHT.

SCHNEIDER

In the hours before

Special weather statement, Jun 12, 6:41 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
641 PM CDT TUE JUN 12 2012

OKZ001-130030-
CIMARRON OK-
641 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR CIMARRON COUNTY.

AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
11 MILES NORTHWEST OF KEYES TO 8 MILES WEST OF FELT...MOVING EAST AT
25 MPH.

HAIL UP TO THE SIZE OF PENNIES...BRIEF HEAVY RAIN...AND WINDS AROUND
50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Special weather statement, Jun 12, 7:24 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
724 PM CDT TUE JUN 12 2012

OKZ001-002-TXZ001-002-130115-
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
724 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT FOR SHERMAN...DALLAM...
TEXAS AND CIMARRON COUNTIES.

AT 719 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 6 MILES SOUTHWEST OF ELKHART TO 15 MILES EAST OF
CLAYTON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS...BRIEF HEAVY RAIN...AND WINDS AROUND
50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Special weather statement, Jun 12, 8:12 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT TUE JUN 12 2012

TXZ001-002-130145-
DALLAM TX-SHERMAN TX-
812 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT FOR SHERMAN AND DALLAM
COUNTIES.

AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 5 MILES EAST OF CONLEN...OR ABOUT 7
MILES SOUTHWEST OF STRATFORD...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES...HEAVY RAIN...AND WINDS AROUND 50
MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Local storm report, Jun 12, 9:08 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             16 SSE STRATFORD        36.12N 101.96W
06/12/2012  E0.75 INCH       SHERMAN            TX   PUBLIC

&&

EVENT NUMBER AMA1200515

BUFFALO
Local storm report, Jun 12, 9:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
943 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             8 SSW ROMERO            35.62N 103.00W
06/12/2012  E0.88 INCH       OLDHAM             TX   CO-OP OBSERVER

&&

EVENT NUMBER AMA1200516

BUFFALO
Special weather statement, Jun 12, 9:51 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
951 PM CDT TUE JUN 12 2012

TXZ007-012-130315-
MOORE TX-POTTER TX-
951 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR POTTER AND MOORE
COUNTIES.

AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM OVER MASTERSON...OR ABOUT 16 MILES
SOUTH OF DUMAS...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:35 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman32 min
Jun 12, 9:18 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham57 min
Jun 12, 10:47 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray, Hutchinson, Potter and 2 more58 min
Jun 12, 10:55 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 12, 11:06 PM CDTSevere Thunderstorm WarningAMADeaf Smith54 min
Jun 12, 11:22 PM CDTFlash Flood WarningAMAPotter, Randall101 min
Jun 12, 11:34 PM CDTSevere Thunderstorm WarningAMARandall36 min
Jun 13, 12:09 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Donley, Gray, Hutchinson, Roberts3 hr
Jun 13, 12:58 AM CDTAreal Flood AdvisoryAMACollingsworth, Wheeler3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.